# SDR ASAA2015091813108

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,625 hours, 9,755 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Intermittent
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU PROGRAM BUTTON INTERMITTENT.  ACF GROUNDED. CONFIRMED PROGRAM BUTTON IS INTERMITTENT.  R & R CAPTAIN`S MCDU KEYBOARD, REF AMM 34-60-01.  OPS TEST NORMAL.
